IF I TAKE NAPROXEN FOR ARTHRITIS AND PREVACID (ANTACID) TO MINIMIZE STOMACH IRRITATION CAUSED BY NAPROXEN?
Question by America:
If I take Naproxen for arthritis and prevacid (antacid) to minimize stomach irritation caused by Naproxen?
Is this the cause I am dizzy when I wake up? I even find it tough to walk with out hanging on to something in the morning. This has been going on for three weeks.
Answer by mannon
The very ideal person to ask would be a pharmacist. They are much more knowledgeable than physicians and so on. about medications, side effects, and drug interactions. Be confident to tell them everything you are taking.
Answer by painfredoc
Take your time finding up: roll to one particular side & sit up gradually do a small ‘cat-back’ stretch & take a breath just before planting both feet on floor, then stand. Ask any pharmacist about the meds. Drink at least six glasses plain water everyday.
Taking Naproxen is not great for long-term arthritic treatment you ought to ask you medical doctor.
Answer by la_nena_sabe…
I’m at the moment taking Prevacid 30 mg capsules in the morning and Zantac 150 mg in the evening for treatment of a stomach ulcer. I have not skilled any dizziness whilst utilizing these medicines. Naproxen might trigger dizziness in some individuals which decreases as time goes by. There is even a prevacid/naproxen compound available. It is known as Prevacid NapraPAC, and it can cause dizziness and problems with balance. In my opinion, the naproxen is the culprit of your symptoms in your case. My recommendations is that you talk to your doctor so can he/she can adjust the dosage or adjust medicines. Feel free to contact me using the link in my profile if you require further assist.
Give your very own answer to this question below!